The additive structure of utility in discrete choice models

T. Ten Raa, R. Jaïbi

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)91-101
Number of pages10
JournalRegional Science and Urban Economics
Volume28
Issue number1
Publication statusPublished - 1998

Cite this

Ten Raa, T. ; Jaïbi, R. / The additive structure of utility in discrete choice models. In: Regional Science and Urban Economics. 1998 ; Vol. 28, No. 1. pp. 91-101.
@article{65ed21e8d93b489b828363ef0df1e51e,
title = "The additive structure of utility in discrete choice models",
author = "{Ten Raa}, T. and R. Ja{\"i}bi",
note = "Pagination: 10",
year = "1998",
language = "English",
volume = "28",
pages = "91--101",
journal = "Regional Science and Urban Economics",
issn = "0166-0462",
publisher = "Elsevier",
number = "1",

}

The additive structure of utility in discrete choice models. / Ten Raa, T.; Jaïbi, R.

In: Regional Science and Urban Economics, Vol. 28, No. 1, 1998, p. 91-101.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The additive structure of utility in discrete choice models

AU - Ten Raa, T.

AU - Jaïbi, R.

N1 - Pagination: 10

PY - 1998

Y1 - 1998

M3 - Article

VL - 28

SP - 91

EP - 101

JO - Regional Science and Urban Economics

JF - Regional Science and Urban Economics

SN - 0166-0462

IS - 1

ER -